Home General discussion



Tamoxifen side effects

cassidiecassidie Member Posts: 13
edited November 2020 in General discussion
@cassidie. I have been taking Tamoxifen for four months and have just developed some wrist pain.
Could this be a side effect?
I would be interested to hear from anyone else who has had the same.

Comments

  • JennyD78JennyD78 NewcastleMember Posts: 69
    Hi @cassidie Tamoxifen does commonly cause pain in joints so there's a chance your wrist pain is caused by it.  I had to stop Tamoxifen because I also have rheumatoid arthritis and both of them combined made my hands almost useless.  Other people seem to have had some success with requesting the brand name rather than the chemist brand tablet.  There are also other medication options you could talk to your oncologist about if the pain is becomes unbearable.
     

  • Cath62Cath62 Brisbane Member Posts: 290
    Hi @cassidie, I am just over 3 wks into tamoxifen. So far for me a couple of rough nights sleep, hot flushes but not as bad as I expected. My oncologist has given me tamoxifen instead of AIs because of some osteoarthritis I have as she indicated tamoxifen doesn't cause joint pain as badly as the AIs do. Go figure! Who knows, I think all these drugs impact us all differently. No surprise really as our cancers are all unique and we react to chemo, radium and hormone suppression drugs differently. Ho I e everything improves for you.
  • cassidiecassidie Member Posts: 13
    Hi JennyD78
    I appreciate your helpful hints.
    Im just trying to make life as manageable as I can
    Take care.


  • cassidiecassidie Member Posts: 13

    Hi Cath62
    I also am getting sweats quite frequently.
    I am having to drink a LOT of fluids to compensate in this hot weather as I was starting to get headaches.
    Still trying to get the balance right.
    Thanks for taking time to reply.
    I wish you all the best on the Tamoxifen.
Sign In or Register to comment.